Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fiji04

Retina VRS regimen

I''ve been on retin A for about 8 months and I still have acne , more old than new, but ALOT of old stuff mixed with sum new and it looks horrible.

AND i still break out.. So stay with Retina or move on up to the regimen. I use brevoxyl 4% (BP)(burns like a mother) in the morning along with a antibiotic...and retina after school and at night......

I use cetaphile gentle cleanser and cetaphil lotion, which still burns when i put on after all this time...advice would be greaty appriecated on any of these factors...tips and tricks anything..thanks for the help..Ps all prescribed by derm

PLus my doct said i was doing great, but is he just saying that so i stay with him....

Share this post


Link to post
Share on other sites

I used Retin A for about 6 months which helped alot but eventually the good effects started to fade. Plus it made my face red and very sensitve to the sun.

I would suggest dumping the retin a and doing the regimen entirely. Also give up on the antibiotics too. They are as good as useless because the bacteria will become resistant (plus you may need antibiotics for something more serious!).

If you can afford it - try a laser treatment like N-Lite. search for it on google. I found it to be very effective. However, I think the regimen is the least harmful way of controlling acne.

Share this post


Link to post
Share on other sites

I think Retin A hasn't been doing much for you since you still break out after 8 months. Using both treatments is irritating to skin and that can also lead to breakouts and dryness. I say try one treatment at a time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×